Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 35, Issue 3, 1999
Metadata
 

On Defining Relations of Affine Lie Superalgebras and Affine Quantized Universal Enveloping Superalgebras
Hiroyuki Yamane
pp. 321–390
Abstract | Full-Text PDF (5639 KB) | Metadata

Energy Decay for a Degenerate Hyperbolic Equation with a Dissipative Term
Fumihiko Hirosawa
pp. 391–406
Abstract | Full-Text PDF (1099 KB) | Metadata

Representations of the Quantum Toroidal Algebra on Highest Weight Modules of the Quantum Affine Algebra of Type glN
Kouichi Takemura and Denis Uglov
pp. 407–450
Abstract | Full-Text PDF (3921 KB) | Metadata

Some Limit Transitions between BC Type Orthogonal Polynomials Interpreted on Quantum Complex Grassmannians
Mathijs S. Dijkhuizen and Jasper V. Stokman
pp. 451–500
Abstract | Full-Text PDF (5275 KB) | Metadata

Large Time Behavior of Solutions for Derivative Cubic Nonlinear Schrödinger Equations
Nakao Hayashi, Pavel Naumkin and Hidetake Uchida
pp. 501–513
Abstract | Full-Text PDF (1179 KB) | Metadata

Blowing Ups of 3-dimensional Terminal Singularities
Takayuki Hayakawa
pp. 515–570
Abstract | Full-Text PDF (5411 KB) | Metadata